EconPapers    
Economics at your fingertips  
 

A Reproducing Kernel Hilbert Space Method for Solving Systems of Fractional Integrodifferential Equations

Samia Bushnaq, Banan Maayah, Shaher Momani and Ahmed Alsaedi

Abstract and Applied Analysis, 2014, vol. 2014, 1-6

Abstract:

We present a new version of the reproducing kernel Hilbert space method (RKHSM) for the solution of systems of fractional integrodifferential equations. In this approach, the solution is obtained as a convergent series with easily computable components. Several illustrative examples are given to demonstrate the effectiveness of the present method. The method described in this paper is expected to be further employed to solve similar nonlinear problems in fractional calculus.

Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/103016.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/103016.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:103016

DOI: 10.1155/2014/103016

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:103016